# SDR GLBA20090416F

- Difficulty date: April 12, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 25,105 hours, 26,707 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX THE LT FWD EXTERIOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MX REPAIRED WAS WIRE ON THE LT FWD EXTERIOR EMRGENCY LIGHT IAW ASTMF2639-07. OPS CHECK WAS GOOD.
